Journal of Symbolic Logic 64 (3):1261-1279 (1999)

Abstract
Assume T is a small superstable theory. We introduce the notion of a flat Morley sequence, which is a counterpart of the notion of an infinite Morley sequence in a type p, in case when p is a complete type over a finite set of parameters. We show that for any flat Morley sequence Q there is a model M of T which is τ-atomic over {Q}. When additionally T has few countable models and is 1-based, we prove that within M there is an infinite Morley sequence I, with I $\subset$ dcl(Q), such that M is prime over I
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586628
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,039
Through your library

References found in this work BETA

Vaught’s Conjecture for Superstable Theories of Finite Rank.Steven Buechler - 2008 - Annals of Pure and Applied Logic 155 (3):135-172.
Meager Forking.Ludomir Newelski - 1994 - Annals of Pure and Applied Logic 70 (2):141-175.

Add more references

Citations of this work BETA

Generalizations of Small Profinite Structures.Krzysztof Krupiński - 2010 - Journal of Symbolic Logic 75 (4):1147-1175.
Relative Vaught's Conjecture for Some Meager Groups.Ludomir Newelski - 2007 - Notre Dame Journal of Formal Logic 48 (1):115-132.

Add more citations

Similar books and articles

Morley Degree in Unidimensional Compact Complex Spaces.Dale Radin - 2006 - Journal of Symbolic Logic 71 (2):569 - 585.
The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.
Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
On the Number of Models of Uncountable Theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.

Analytics

Added to PP index
2009-01-28

Total views
28 ( #408,081 of 2,505,729 )

Recent downloads (6 months)
1 ( #416,705 of 2,505,729 )

How can I increase my downloads?

Downloads

My notes